Self-dual Chern-Simons solitons and generalized Heisenberg ferromagnet models

Phillial Oh, Q. Han Park

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We consider the (2+1)-dimensional gauged Heisenberg ferromagnet model coupled with the Chern-Simons gauge fields. Self-dual Chern-Simons solitons, the static zero energy solution saturating Bogomol'nyi bounds, are shown to exist when the generalized spin variable is valued in the Hermitian symmetric spaces G/H. By gauging the maximal torus subgroup of H, we obtain self-dual solitons which satisfy vortex-type nonlinear equations thereby extending the two dimensional instantons in a nontrivial way. An explicit example for the CP(N) case is given.

Original languageEnglish
Pages (from-to)157-162
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume400
Issue number1-2
DOIs
Publication statusPublished - 1997 May 8

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Self-dual Chern-Simons solitons and generalized Heisenberg ferromagnet models'. Together they form a unique fingerprint.

  • Cite this